... have an adverse reaction and it makes him act out more? Seems everytime we go up on his dose to help, it makes it worse
29 Nov 2009
Yes, that is a common effect for certain types of ADD. In a book I read called "Healing ADD: The Breakthrough Program that allows you to see and heal the 6 Types of ADD" by Daniel Amen he explains that there's actually 6 types of ADD and each of them react differently to certain meds and tells which meds and supplements work for each type. It also talks about parenting kids with ADD and nutrition. I found it very informative and I would recommend it.
Here's a link to the website that explains each type:
According to the website people with Type 4 ADD generally react worse when they take a stimulant (like Adderrall) alone. They recommend pairing it with an antiseizure medication like neurontin or Klonopin. You could try that out and see if he responds better.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... am having these weird side effects or i don't know what to call it?? About 25-30 minutes after i take the Adderall, I get super red hands, ...
4 answers • 18 Jan 2010
... prescribed me adderall 10 mg 2 times a day and to be honest I am much more organized, I tend to pay attention longer and I am able to comprehend ...
4 answers • 2 Mar 2012
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Attention Deficit Hyperactivity Disorder (ADHD) - hello.i take 25 mg of adderall xr in the morning... and 20 mg in the afternoon.this meds makes me ...
15 answers • 6 Aug 2012
My step son takes adderall 10mg 2 times a day and when he comes back home from his moms house he acts like he has not had his medicane because he is ...
4 answers • 22 Oct 2012
... stopped it but question I feel as I'm not the same person but without it I studder bad in can't focus n way hyper I've lost weight ...
1 answer • 4 Mar 2015